# SDR AALA202007279025

- Difficulty date: July 10, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO LOWER FLOOR ATTACH ANGLE FOR FWD CARGO AFT BULKHEAD CENTER ACCESS PANEL AT STA 500I AND STR 26L-26R, MEASURING L=1.0 IN, W=1.0 IN, D=0.05 IN. REPLACED ATTACH ANGLE WITH NEW IAW SRM 51-40-02 AND AARD 51-00-05-1.
